Hello. I’m having difficulty going back to sleep. I keep waking up at 3/4 am . Everyone is still sleep
Sorry to read you’re having trouble sleeping.
I know it’s way after the fact and that the medicine is the major cause of your problem, but this article has helped me a lot:
I figure if it works for insomnia, it probably will help anyone with trouble sleeping.
I went through a few years where I worked nights and had a lot of issues with sleep. Doing things like avoiding alcohol and caffine, creating a bed-time routine, and getting out of bed for about 10 or 20 minutes to do something relaxing and calm when I couldn’t fall asleep helped me tons.
Maybe that will make tonight easier.
I am on Invega 234 injection. I have a lot of trouble getting to sleep, even before the shot.
I alternate between taking flexiril 20 mg, ambien 5mg, and hydroxyzine 50 mg. I read until sleepy with my screen black and text white to avoid blue light wakefulness.
My fiance. When he was taking invega kas trouble sleeping. He used to take equate note time sleep aid to help him sleep. I believe that it’s the same as benadryl.
Yes, it is the same. You can save money by buying the cheap pink allergy pills from WalMart. They are less than $1
Benadryl is considered a drug NOT to take when on Invega or Invega Sustenna.
There is minor interaction. Increased drowsiness which is what you want when an insomniac. The warning is for people trying to function or for someone trying to take too much benedryl.
Not only source of information, but obviously one that should be read to stay as informed as possible. It’s always a good idea to read as much as possible to avoid issues.
I seem to have a nightly routine of falling to sleep easily, then waking wide awake 4 or so hours later. I drink a hot drink in the middle of the night made with Natural Calm by Natural Vitality and a herbal tea mix meant for sleep. When I took benedryl it stopped helping me sleep after a few nights. I’m drinking me Calm/tea drink now and will be back asleep within 30 minutes if all goes “as usual”.
That’s self reported not independent studies.
I’m aware of what interacts with my injection. As I stated, diphenhydramine (benedryl) can cause more drowsiness with Invega Sustenna. That is desirable when trying to fall asleep. The drug is also used for some that have allergic reactions to the shot.
Various searches and reading aside from 74 self reports that includes such things as falling reveal no serious interactions listed.
My son was having trouble sleeping at the beginning of his invega shots and we went to the pharmacy and they recommended melatonin 10 mg and it worked for him.
Thx for The reply. I have learned to deal with the insomnia. I just wake up around 4am and start off my day exercising or meditating. I have been on invega sustaina since September of this year. Thanks everyone for replying. Thanks so much